Previous |  Up |  Next

Article

References:
[1] Antoncev S. N., Kažichov A. V., Monachov V. N.: Boundary value problems of the mechanics of inhomogeneous fluids. Novosibirsk: Izdatel. ,,Nauka" Sibirsk. Otdel. (1983), (Russian).
[2] Beirâo da Veiga H.: An $L^p$-theory for the n-dimensional, stationary, compressible Navier-Stokes equations, and the incompressible limit for compressible fluids. The equilibrium solutions. Commun. Math. Phys., 109 (1987), 229-248. MR 0880415
[3] Beirâo da Veiga H.: Long time behavior for one dimensional motion of a general barotropic viscous fluid. Quaderni dell'Istituto di Matematiche Applicate ,,U. Dini" (1988/7), Facoltà di Ingegneria - Università di Pisa.
[4] Beirâo da Veiga H.: The stability of one dimensional stationary flows of compressible viscous fluids. Quaderni dell'Istituto di Matematiche Applicate ,,U. Dini" (1988/9), Facoltà di Ingegneria - Università di Pisa.
[5] Kažichov A. V.: Correctness "in the large" of mixed boundary value problems for a model system of equations of a viscous gas. Din. Splošnoj Sredy, 21 (1975), 18-27, (Russian). MR 0478984
[6] Kažichov A. V.: Stabilization of solutions of an initial-boundary-value problem for the equations of motion of a barotropic viscous fluid. Dif. Urav. 15 (1979), 662-667, (Russian) = Dif. Eqs. 15, 463-467 (1979). MR 0534027
[7] Kažichov A. V., Petrov A. N.: Correctness of the initial-boundary value problem for a model system of equation of multicomponent mixture. Dinamičeskije zadači mechaniki splošnych sred 35, (1978), 62-73, Sibirsk. Otdel. Inst. Gidrodinamiki (Russian).
[8] Lovicar V., Straškraba I., Valli A.: On bounded solutions of one-dimensional compressible Navier-Stokes equations. Preprint No. 42, Math. Inst. Czech. Acad. Sci. (MÚ ČSAV) (1989). MR 1066431
[9] Solonnikov V. A., Kažichov A. V.: Existence theorems for the equations of motion of a compressible viscous fluid. Annu. Rev. Fluid Mech. 13 (1981), 79-95.
[10] Straškraba I., Valli A.: Asymptotic behaviour of the density for one-dimensional Navier-Stokes equations. Manuscripta Math. 62 (1988), 401 - 416. MR 0971685
[11] Šeluchin V. V.: Uniqueness solubility of the problem of piston motion in a viscous gas. Dinamika splošnoj sredy 31, (1977), 132/150. Sibirsk. Otdel. Gidrodinamiki (Russian).
[12] Šeluchin V. V.: Stabilization of solutions to a model problem for piston motion in a viscous gas. Někotoryje problemy matematiki i mechaniki 33, (1978), 134-146, Sibirsk. Otdel. Inst. Gidrodinamiki (Russian).
[13] Šeluchin V. V.: Periodic flows of a viscous gas. Dinamika neodnorodnoj židkosti 42 (1979), 80-102, Sibirsk. Otdel. Inst. Gidrodinamiki (Russian). MR 0602221
[14] Šeluchin V. V.: Bounded, almost-periodic solutions of a viscous gas equation. Din. splošnoj sredy 44 (1980), 147-163, (Russian). MR 0639194
[15] Valli A.: Periodic and stationary solution for compressible Navier-Stokes equations via a stability method. Ann. Sc. Norm. Super. Pisa, C1. Sci., (4) 10 (1938), 607-647. MR 0753158
Partner of
EuDML logo